# SDR SWIA200820735

- Difficulty date: December 28, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 13,865 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6075 - CEILING EMERGENCY LIGHT (2ND FROM REAR) INOP.  RELAMPED.
